# SDR WRXR20250313001

- Difficulty date: March 13, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: CC67012106
- Condition: Corroded
- Location: Zone 500
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT WS29.00 ON STRUCTURE SIDE WHERE PANEL 521AT MEETS STRUCTURE. REMOVED CORROSION AT L/H WS 29.00 WHERE ACCESS PANEL 521AT ATTACHES TO THE WING IAW CRJ 900 SRM 51-21-06-001-001-A01. BLENDED CORROSION DAMAGE ON L/H WING UPPER FIXED LEADING EDGE LANDING STRIP SS15.50 IAW REO 690-57-41-470. REMOVED AND REPLACED ALL FASTENERS THAT WERE BLENDED OVER IN THE REWORKED AREA ON L/H WING UPPER FIXED LEADING EDGE LANDING STRIP SS15.50 IAW REO 690-57-41-470. RESTORED THE SURFACE FINISH OF THE REWORKED AREA ON L/H WING UPPER FIXED LEADING EDGE LANDING STRIP SS15.50 IAW REO 690-57-41-470. REPAIR COMPLIED WITH IAW MHI RJ REO 690-57-41-470.
